DO NOT CONSUME TURMERIC IF YOU ARE ON ANY OF THESE MEDICATIONS!

DO NOT CONSUME TURMERIC IF YOU ARE ON ANY
OF THESE MEDICATIONS! The use of turmeric dates back to India almost
four thousand years ago, where it was used as a culinary spice and also in medicinal
and ceremonial situations. Most of turmeric’s health benefits come
from the active ingredient found inside it called curcumin. As a result of all of these beneficial properties,
people often use turmeric as an alternative to, or in combination with, other drugs that
they use to treat their ailments. Many of the components that make turmeric
so beneficial are the same ones that make it harmful to take in combination with certain
medicines. Antacids. Turmeric naturally normalizes your stomach
acid. But when taken in the presence of drugs that
reduce stomach acids such as Cimetidine (Tagamet), Famotidine (Pepcid), Ranitidine (Zantac) and
Omeprazole, it may cause some reactions. Taken in combination with these drugs, it
will actually increase your body’s production of stomach acid. This may cause nausea, bloating and stomach
pain and also damage to your esophagus. Anti-Histamines. People who are on anti-histamines may find
an issue consuming turmeric. This may cause allergic reactions in some
people, including outbreaks such as hives or rashes, or even shortness of breath and
anaphylaxis. If you are taking any drugs or medications,
or are experiencing allergic symptoms when taking turmeric, it is advised to either reduce
the amount of turmeric you are taking or find a different, natural alternative. Blood Sugar Lowering Medication. Turmeric naturally lowers sugar levels in
the blood. When taken in combination with drugs for diabetes
(that lower blood sugar), the effect of this will lower your blood sugar levels even more,
causing hypoglycemia. This may lead to a variety of side effects
including shakiness, anxiety, blurred vision, delirium, and overall reduced cognitive function. Blood Thinner. Turmeric’s anti-thrombotic property means
it is able to reduce blood clots but makes it dangerous to take in combination with blood-thinning
medication. Taking turmeric in combination with blood
thinners can strengthen their effects and increase your risk of internal bleeding.

Leave a Reply

(*) Required, Your email will not be published